# SDR REXA2014092901021

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Channel
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FAIRING RT VERTICAL SUPPORT CHANNEL IS LOOSE WHERE IT SECURES TO THE LOWER SUPPORT CHANNEL DUE TO ATTACH SCREW PULLING THROUGH THE VERTICAL SUPPORT CHANNEL.  REMOVED RT MLG VERTICAL SUPPORT CHANNEL.  REPLACED, MATCH DRILLED & INSTALLED NEW RT MLG VERTICAL SUPPORT CHANNEL IAW SRM 51-42-21-001-01-A01 & 51-40-06-001-001-A01.
